# SDR SWAA2021082499269

- Difficulty date: July 28, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663 Rbl 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK VAPOR BARRRIER BST 663.75 APROX RBL 30 RIGHT SIDE AT MAIN WHEEL WELL COMPARTME ; 2021-348914 / [01] TOOL USED CALIPER P/N 700-113-10; S/N 0016656; DUE DATE: 11-MAY-22; [02] TOOL USED SCALE P/N SCA-301; S/N AE-412122; DUE DATE: 24-FEB-22; [03] PERFORMED AN INTERIM REPAIR ON VAPOR VARRIER BST 663.75 APROX RBL 30 RIGHT SIDE AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 57-10-10-2R-2 REPAIR 2; PARAGRAPHS 1.A;C;2.C. AND 6.; [04] TASK CARD COMPLETED; RII
